Aa
Aa
A
A
A
Close
Avatar universal

Could I have an ectopic pregnancy?

Hi ... I had unprotected sex about 4 days to my ovulation date and I took sendinor 2 (morning after pill) the next and completed the dose 12 hours later as recommended. About two weeks later I spotted for two days and I read that’s bleeding in between periods is a possible side effect which has never happened before as I have used this type of pill before (not this brand) and never bled between periods. My period is now 5 days late. I taken a home pregnancy test and it has come up negative but I’m worried that I might have an ectopic pregnancy. I’m having cramps and a burning like sensation in my lower back predominantly on my left side ... could it be an ectopic pregnancy ... I’m really worried. Thanks
1 Responses
973741 tn?1342342773
So, the morning after pill is really well known for causing irregular bleeding after you take it.  It's a big huge dose of hormones which is how it works.  This irregular bleeding which includes not getting a period when you think you should, spotting, bleeding heavily, etc. can go on for up to 3 months after you use the morning after pill.  I would guess that you are not pregnant and that is the case.  You would get a positive pregnancy test 2.5 weeks after the sex you are worried about so can take a pregnancy test but really believe this is just post morning after pill side effects.
Have an Answer?

You are reading content posted in the Birth Control (Contraception) Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.